# SDR P5CA2017091200325

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,485 hours, 19,823 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD CARGO BKUP. RESET ZONE TEMP CONTROL SYS AND ZONE TEMP CONTROLLER BITE TEST PERFORMED AS PER AMM 21-61-00 'OK' & NIL FAULTS NOTED.
